American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mladen Bestvina. Characterizing $k$-dimensional universal Menger compacta. Bull. Amer. Math. Soc. 11 (1984) 369-370. MR 752801.
Abstract, references, and article information   
View Article: PDF

[2] George Kozlowski and John J. Walsh. The cell-like mapping problem. Bull. Amer. Math. Soc. 2 (1980) 315-316. MR 555270.
Abstract, references, and article information   
View Article: PDF

[3] John J. Walsh. Infinite dimensional compacta containing no $n$-dimensional $\left( {n \geqslant 1} \right)$ subsets. Bull. Amer. Math. Soc. 84 (1978) 137-138. MR 0458435.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1